# SDR SWAA2016123010837

- Difficulty date: October 31, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 56,362 hours, 32,808 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6545422
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG W/W BULKHEAD WEB CRACKED AT BS 663, RBL 40.5 TO 45. / REPAIRED WEB IAW SRM.
